# SDR AALA20110714TUL01

- Difficulty date: July 14, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 61,839 hours, 21,249 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE CABIN AT STATION 1604 THE RIGHT AFT LAVATORY MOUNT IS CORRODED AT RIGHT BUTTLINE 25.  INSTALLED NEW LAVATORY MOUNT PER SRM 51-10-02-0G.
